MathSciNet Relay Station
MathSciNet bibliographic data
MR2836043 47H09 (41A65 47H10 54H25)
Sadiq Basha, S. Global optimal approximate solutions. Optim. Lett. 5 (2011), no. 4, 639–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement